# SDR DALA2022080205284

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,103 hours, 15,724 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0198 -ATB- -RVSM- DUE TO F/O ALTIMETER INDICATOR INOP AND UNABLE TO CONTINUE RSVM FLIGHT. CORRECTIVE ACTION: REPLACED F/O ALTIMETER INDICATOR. (8284994)
